Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 4, Pages 661-668
http://dx.doi.org/10.1155/S0161171290000916

Mixed automorphic forms and differential equations

Department of Mathematics, University of Northern Iowa, Cedar Falls 50614, Iowa, USA

Received 29 August 1989; Revised 26 April 1990

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Min Ho Lee, “Mixed automorphic forms and differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 4, pp. 661-668, 1990. https://doi.org/10.1155/S0161171290000916.